Communications in Mathematical Physics

Produits tensoriels continus d'espaces et d'algèbres de Banach

A. Guichardet

Full-text: Open access

Article information

Source
Comm. Math. Phys., Volume 5, Number 4 (1967), 262-287.

Dates
First available in Project Euclid: 23 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.cmp/1103840084

Mathematical Reviews number (MathSciNet)
MR0221270

Zentralblatt MATH identifier
0148.37104

Subjects
Primary: 46.10
Secondary: 81.00

Citation

Guichardet, A. Produits tensoriels continus d'espaces et d'algèbres de Banach. Comm. Math. Phys. 5 (1967), no. 4, 262--287. https://projecteuclid.org/euclid.cmp/1103840084


Export citation